It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-05-2005, 08:24 PM   #1
Inactive
(female)
 
Join Date: Jul 2005
Posts: 152
SayMoo HB User
The pill and pms

Im currently not on bc pills but id like to get on them sometime soon.
Ever since ive gotten my periods ive had TERRIBLE emotional pms...not the physical symptoms like cramps or bloating (altho i get those too)..but the depressive kind...where i cry, over react, have explosive fights with my boyfriend (had one last night)..
Im wondering if the pill will help me or worsen these pms symptoms =(?

 
Old 08-06-2005, 05:41 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: The pill and pms

Quote:
Originally Posted by SayMoo
Im currently not on bc pills but id like to get on them sometime soon.
Ever since ive gotten my periods ive had TERRIBLE emotional pms...not the physical symptoms like cramps or bloating (altho i get those too)..but the depressive kind...where i cry, over react, have explosive fights with my boyfriend (had one last night)..
Im wondering if the pill will help me or worsen these pms symptoms =(?

Ideally, it should help.

 
Sponsors Lightbulb
   
Old 08-07-2005, 10:16 AM   #3
Senior Veteran
(female)
 
Join Date: Feb 2005
Location: Michigan
Posts: 761
Valerie_s HB User
Re: The pill and pms

I was on bcp for 10 yeas and I started them for pms and I had to now get off of them because it made my pms worse

 
Old 08-07-2005, 11:01 AM   #4
Senior Member
(female)
 
Join Date: May 2005
Posts: 193
RiotGirl00 HB User
Re: The pill and pms

I don't think they make PMS much better really.
They do help with physical symptoms, such as cramping and bloating.. but you don't have a big problem with that.
I've never been that PMS-y..but I have my days sometimes when I get really bad.
And since I got on BCP it's been the same. Sometimes I'm totally fine and other times I get insane emotionally- depression, crying, anger, overreacing, etc etc.

So I don't think they help much, but you could still try anyway.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Going off of the Pill: Endo Sufferers? rush_rulz Birth Control 3 03-20-2009 10:53 AM
Ovarian cyst and cramping. On pill. LkK2507 Women's Health 12 12-30-2008 09:17 AM
What to expect when getting off the pill ChickieLou Birth Control 4 09-18-2008 05:37 PM
Bleeding after stopping pill willo1980 Birth Control 3 02-26-2007 07:47 AM
Quitting The Pill? MoonLight0 Birth Control 22 02-22-2007 05:37 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), tUrRrRa (2), sue19 (2), frankieswife (2)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!